CSpace

Browse/Search Results:  1-10 of 208 Help

Selected(0)Clear Items/Page:    Sort:
Existence and regularity of co-rotating and traveling-wave vortex solutions for the generalized SQG equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 429-462
Authors:  Cao, Daomin;  Qin, Guolin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:17/0  |  Submit date:2021/10/26
Generalized linking theorem with applications to nonautonomous Hamiltonian systems and Dirac equations on compact spin manifold 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2021, 卷号: 23, 期号: 06, 页码: 25
Authors:  Liu, Yanyan;  Li, Chong;  Li, Shujie
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
Strongly indefinite superlinear problem  prescribed number of nontrivial solutions  nonautonomous Hamiltonian systems  Dirac equations on compact spin manifold  
Convergence of Viscosity Solutions of Generalized Contact Hamilton-Jacobi Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 18
Authors:  Wang, Ya-Nan;  Yan, Jun;  Zhang, Jianlu
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
Infinitely many solutions of Dirac equations with concave and convex nonlinearities 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2021, 卷号: 72, 期号: 1, 页码: 17
Authors:  Ding, Yanheng;  Dong, Xiaojing
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Dirac equation  Generalized dual fountain theorem  Concave and convex nonlinearities  Non-periodic potential  
Some interior regularity estimates for solutions of complex Monge-Ampere equations on a ball 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2021, 卷号: 60, 期号: 1, 页码: 17
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Inference in a mixture additive hazards cure model 期刊论文
STATISTICS AND ITS INTERFACE, 2021, 卷号: 14, 期号: 3, 页码: 323-338
Authors:  Han, Dongxiao;  He, Haijin;  Sun, Liuquan;  Song, Xinyuan;  Xu, Wei
Favorite  |  View/Download:25/0  |  Submit date:2021/04/26
Additive hazards model  Cure model  Estimating equation  Logistic regression  Mixture  Model checking  
NUMERICAL INVESTIGATION OF ENSEMBLE METHODS WITH BLOCK ITERATIVE SOLVERS FOR EVOLUTION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 12, 页码: 4905-4923
Authors:  Ju, Lili;  Leng, Wei;  Wang, Zhu;  Yuan, Shuai
Favorite  |  View/Download:18/0  |  Submit date:2021/01/14
Ensemble method  ensemble-based time stepping  block CG  block GMRES  iterative linear solver  
Nonlinear self-dual network equations: modulation instability, interactions of higher-order discrete vector rational solitons and dynamical behaviours 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2020, 卷号: 476, 期号: 2242, 页码: 22
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Zhang, Guoqiang
Favorite  |  View/Download:17/0  |  Submit date:2021/01/14
nonlinear self-dual network equations  modulation instability  generalized perturbation Darboux transformation  rational solitons  stability  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:25/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem